Panadol ActiFast - 14 Tablets
M&B Paracetamol Syrup - 60ml
Nospamin 2mg Oral Drops - 15ml
  • Nospamin 2mg Oral Drops - 15ml
Nospamin 2mg Oral Drops - 15ml
  • Nospamin 2mg Oral Drops - 15ml
Nospamin 2mg Oral Drops - 15ml
  • Nospamin 2mg Oral Drops - 15ml
Nospamin 2mg Oral Drops - 15ml
  • Nospamin 2mg Oral Drops - 15ml

Nospamin 2mg Oral Drops - 15ml

Nospamin 2mg Oral Drops - 15ml

Px-000062
Px-000062

Nospamin is used in the treatment of gastro  intestinal spasms in babies.

₦250.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Nospamin 2mg Oral Drops - 15ml is used in the treatment of gastro intestinal spasms and as an adjunct in the treatment of peptic ulcer. It has a potent antispasmodic effect and minimal anticholinergic side effects.

Ingredients

Nospamin contains Homatropine Methyl bromide an antimuscarinic agent. Each 1ml contains Homatropine Methyl bromide USP 2mg.

Direction for Use

Dosage for infants - Doses should be according to body weight: 1mg per Kg body weight 3 - 4 times daily. Up to 3 months administer 2 - 4 drops, 3 to 4 times daily; 3 to 6 months, administer 4 - 6 drops, 3 to 4 times daily; 6 to 12 months, administer 6 to 9 drops, 3 to 4 times daily. Or follow the direction of your doctor. Infant doses are to be take 10 to 15 minutes before feeding

Caution

Treatment with Nospamin in acute myocardial infection, thyrotoxicosis and cardiac insufficiency should be done with care. Not to be dispensed or repeated without medical prescription. If symptoms persist for more than two days consult your doctor. Do not use any medicine after the expiry date on the pack. Keep your medicine away from the reach of the children.

Active Ingredient
Homatropine Methyl bromide
Drug Strength
2mg
Drug Dispensing
OTC
Dosage Form
Oral Drops
Drug Administration
Oral
Manufacturer
Afra Chem

Specific References

EAN13
5035453274

Adverse Drug Reaction

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

The World Health Organization defines an Adverse Drug Reaction (ADR) as an unintended response to a medicine which occurs at doses normally used for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product